# SDR SWIA201438517

- Difficulty date: July 2, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 29,268 hours, 24,352 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Broken
- Location: Lavatory Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LATCH ON LAVATORY BROKEN WITH PASSENGER STUCK INSIDE.  PASSENGER INDICATED HE MIGHT HAVE A MEDICAL CONDITION THAT WARRANTED USING THE CRASH AXE TO PRY THE DOOR OPEN.  DAMAGE WAS DONE TO DOOR FRAME AND LAVATORY DOOR.  FOUND LAVATORY DOOR LATCH TO BE DAMAGED INTERNALLY.  R & R LATCH IAW CMM.  FOUND UPPER DOOR TRACK BADLY BENT OUT OF SHAPE.  R & R LAV DOOR UPPER DOOR TRACK IAW CMM.  BLENDED SHARP EDGES FROM DOOR FRAME.  LAV DOOR NOW FUNCTIONS PROPERLY.  OPS CHECK GOOD.
